# SDR SWAA086266

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 76,560 hours, 54,560 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 101331
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANTS REPORTED ELECTRICAL SMOKE SMELL AT ROW 12 TO ROW 14.  CEILING LIGHTS INOP IN SAME ROW.  RELAMPED LIGHTS PER MM.
